Vol. 9, No. 9, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Families of nearly ordinary Eisenstein series on unitary groups

Xin Wan

Appendix: Kai-Wen Lan

Vol. 9 (2015), No. 9, 1955–2054

We use the doubling method to construct p-adic L-functions and families of nearly ordinary Klingen Eisenstein series from nearly ordinary cusp forms on unitary groups of signature (r,s) and Hecke characters, and prove the constant terms of these Eisenstein series are divisible by the p-adic L-function, following earlier constructions of Eischen, Harris, Li, Skinner and Urban. We also make preliminary computations for the Fourier–Jacobi coefficients of the Eisenstein series. This provides a framework to do Iwasawa theory for cusp forms on unitary groups.

Iwasawa theory, ordinary, Klingen Eisenstein series, unitary groups, $p$-adic $L$-function
Mathematical Subject Classification 2010
Primary: 11R23
Received: 12 February 2014
Revised: 27 June 2015
Accepted: 18 August 2015
Published: 4 November 2015
Xin Wan
Department of Mathematics
Columbia University
Room 509, MC 4406
2990 Broadway
New York, NY 10027
United States
Kai-Wen Lan
School of Mathematics
University of Minnesota
Minneapolis, MN 55455